research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On The Generalized Type and Generalized Lower Type of Entire Function in Several Complex Variables With Index Pair (p, q)
حول اعمام النوع واعمام النوع الادنى لدالة كلية ذات متغيرات معقدة متعددة مع دليل الزوج (p, q)

Authors: Aiman Abdali Jaffar أيمن عبد علي جعف --- Mushtaq Shakir A. Hussein مشتاق شاكر عبد الحسين
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 4B Pages: 1942-1952
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In the present paper, we will study the generalized -type and generalized lower -type of an entire function in several complex variables with respect to the proximate order with index pair are defined and their coefficient characterizations are obtained.

في بحثنا هذا سوف ندرس اعمام النوع (p, q) واعمام النوع الادنى (p, q) لدالة كلية ذات متغيرات معقدة متعددة بالنسبة الى تقريب الرتبة لدليل الزوج (p, q) من خلال تعريفها على المعاملات المميزة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)